By Devin Sanchez
ODESSA - It's something too many people have experienced; a bad trip after using synthetic drugs. The dangers have been seen, but one Odessa teen spoke out, only to NewsWest 9, about his life changing experience. The family asked not to be identified.
"A lot of people told me not to do it. Everybody told me it was no good. I just wanted to get high, I was just a pot head, that's really what it was," the 18 year old said.
For his mom, it was her worst nightmare.
"He was like twitching like 'The Exorcist'," she said. "When I went out there and saw him, his mouth was already foaming. His eyes were rolled back and I just panicked and called the ambulance."
The teen spent a week in the hospital after his bad reaction. His girlfriend was the one who woke up to his violent episode.
"About 3 o'clock in the morning, he started shaking and hitting the bed," His girlfriend explained. "I woke him up, touched him. He growled at me like a dog."
The teen said he doesn't remember the events leading up to his hospital stay but has been told by friends and family.
"They had a whole bunch of people holding me down and everything. I had to be tied up to the bed. That isn't cool," he said.
He became emotional talking about the damage his decisions have on his future.
"I don't want to do nothing like this anymore. I want to stay away from it. I don't remember anything. I wanted to be a welder and I can't do that now. I can't, I can't do nothing," he said while crying.
He gave advice to those who know people who are using the drug.
"If you see somebody who is doing the drug, just record them doing it, see how stupid they get. Then show them how stupid they look, guarantee they won't do it again," he said.